# SDR DALA1032270686

- Difficulty date: October 15, 2010
- Submitted: November 16, 2010
- Operation: Air carrier
- Aircraft: N686DA
- Make and model: Boeing 757232
- Aircraft serial: 27589
- Aircraft time: 45,182 hours, 20,187 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN INNER CUSP CHORD CORRODED STA 1180-1200R.  CUT OUT DAMAGED AREA AND INSTALLED AND SPLICED NEW ANGLE.  (DL757103096)
